# SDR QR9R20210622001

- Difficulty date: June 22, 2021
- Submitted: June 22, 2021
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Aircraft: N763AE
- Make and model: Bolkms BK117C2
- Aircraft serial: 9342
- Aircraft time: 2,612 hours
- System (JASC): 2200 · Auto Flight System
- Part: Actuator
- Part number: 41800876400
- Part serial: MC3374
- Condition: Warning Message
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FAILED AP TEST DURING RUN-UP. DURING T/F EVAL WITH ALL AVIONICS POWERED ON, ACTUATOR MESSAGE ON CAD WITH YAW DISPLAYED ON PFD AND AP1 AND AP2 BOTH TURNED ON. WHEN CONDUCTING AP TEST, HAD AP1, AP2, YAW SAS, ACTUATOR AND BACKUP SAS DISPLAYED ON CAD WITH YAW DISPLAYED ON PFD. AIRCRAFT WOULD NOT PASS THE AP TEST.
